0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......
Correspondence |

Interstitial Granulomatous Drug Reaction to Sorafenib

Cristina Mart ínez-Mor án, MD; Laura N ájera, MD, PhD; Ana I. Ruiz-Casado, MD, PhD; Alberto Romero-Mat é, MD; Pablo Espinosa, MD; Carmen Meseguer-Yebra, MD; Susana C órdoba, MD; Jes ús M. Borbujo, MD, PhD
Arch Dermatol. 2011;147(9):1119-1121. doi:10.1001/archdermatol.2011.241.
Text Size: A A A
Published online

Extract

Correspondence: Dr Mart ínez-Mor án, Department of Dermatology, Hospital Universitario de Fuenlabrada, Camino del Molino 2, CP 28942 Fuenlabrada, Madrid, Spain (crismmoran@hotmail.com).

Financial Disclosure: None reported.

Magro CM, Crowson AN, Schapiro BL.The interstitial granulomatous drug reaction: a distinctive clinical and pathological entity. J Cutan Pathol. 1998;25(2):72-78
PubMed   |  Link to Article[[XSLOpenURL/10.1111/cup.1998.25.issue-2]]
Martorell-Calatayud A, Balmer N, Cardenas Cardona LF, Teague D.Interstitial granulomatous drug reaction to adalimumab. Am J Dermatopathol. 2010;32(4):408-409
PubMed
Chen YC, Hsiao CH, Tsai TF.Interstitial granulomatous drug reaction presenting as erythroderma: remission after discontinuation of enalapril maleate. Br J Dermatol. 2008;158(5):1143-1145
PubMed   |  Link to Article[[XSLOpenURL/10.1111/j.1365-2133.2008.08469.x]]
Marcollo Pini A, Kerl K, Kamarachev J, French LE, Hofbauer GF.Interstitial granulomatous drug reaction following intravenous ganciclovir. Br J Dermatol. 2008;158(6):1391-1393
PubMed   |  Link to Article[[XSLOpenURL/10.1111/j.1365-2133.2008.08560.x]]
Lee WJ, Lee JL, Chang SE,  et al. Cutaneous adverse effects in patients treated with the multitargeted kinase inhibitors sorafenib and sunitinib. Br J Dermatol. 2009;161(5):1045-1051
PubMed   |  Link to Article[[XSLOpenURL/10.1111/bjd.2009.161.issue-5]]
Robert C, Mateus C, Spatz A, Wechsler J, Escudier B.Dermatologic symptoms associated with the multikinase inhibitor sorafenib. J Am Acad Dermatol. 2009;60(2):299-305
PubMed   |  Link to Article[[XSLOpenURL/10.1016/j.jaad.2008.06.034]]
Figures in this Article

Sign in

Purchase Options

• Buy this article
• Subscribe to the journal
• Rent this article ?

First Page Preview

View Large
First page PDF preview

Figures

Place holder to copy figure label and caption
Graphic Jump Location

Figure 1. Tender, erythematous, violaceous, poorly demarcated, and firm papules of the palm.

Place holder to copy figure label and caption
Graphic Jump Location

Figure 2. Multinucleated giant cells and histiocytes in the dermis and lack of degeneration of collagen (hematoxylin-eosin, original magnification ×40). The inset shows absence of elastic fibers (orcein stain, original magnification ×200).

Tables

References

Correspondence

CME
Also Meets CME requirements for:
Browse CME for all U.S. States
Accreditation Information
The American Medical Association is accredited by the Accreditation Council for Continuing Medical Education to provide continuing medical education for physicians. The AMA designates this journal-based CME activity for a maximum of 1 AMA PRA Category 1 CreditTM per course. Physicians should claim only the credit commensurate with the extent of their participation in the activity. Physicians who complete the CME course and score at least 80% correct on the quiz are eligible for AMA PRA Category 1 CreditTM.
Note: You must get at least of the answers correct to pass this quiz.
Please click the checkbox indicating that you have read the full article in order to submit your answers.
Your answers have been saved for later.
You have not filled in all the answers to complete this quiz
The following questions were not answered:
Sorry, you have unsuccessfully completed this CME quiz with a score of
The following questions were not answered correctly:
Commitment to Change (optional):
Indicate what change(s) you will implement in your practice, if any, based on this CME course.
Your quiz results:
The filled radio buttons indicate your responses. The preferred responses are highlighted
For CME Course: A Proposed Model for Initial Assessment and Management of Acute Heart Failure Syndromes
Indicate what changes(s) you will implement in your practice, if any, based on this CME course.

Multimedia

Some tools below are only available to our subscribers or users with an online account.

226 Views
1 Citations
×

Sign in

Purchase Options

• Buy this article
• Subscribe to the journal
• Rent this article ?

Related Content

Customize your page view by dragging & repositioning the boxes below.

Articles Related By Topic
Related Collections
PubMed Articles
Jobs
brightcove.createExperiences();